| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Visual Disturbances (2140); Halo (2227)
| Date of Event |
05/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.(b)(4).
Event or Problem Description
A healthcare professional reported that following a right eye cataract procedure with intraocular lens (iol) implantation, the patient reported halos and glare in both eyes.Night driving is "extremely difficult."yag laser capsulotomy was performed.The patient returned for a follow up evaluation and reported "very uncomfortable with the halos, cannot live with." the patient wishes to have the lenses explanted.Additional information was received indicating that the patients large pupil size contributes to the reported symptoms of halos and glare.Tinted glasses were prescribed for driving but deemed ineffective.